Hi Jenny, I too was put on to Arimidex hormone therapy after a lumpectomy. My lymph nodes were clear and had radiation for 3 weeks. I am feeling overwhelmed at the moment with the side effects including insomnia, joint and bone pain, hair thinning and weight gain. I just feel like screaming and would like just one person to go to to discuss my problems instead of seeing a surgeon, then later the medical oncologist then again the radiation oncologist. I know they all deal with different parts of the treatment but talking to just one person would be less stressful. I was told the hormone therapy was like an insurance policy which would kill off any cells that may have escaped, BUT like you, I need someone to weigh up the positives and the negatives and apply them to ME wholisticly. I too, want to go off the ArimidexI and try something else with less side effects. Here's hoping we can both get a bit of quality back into our lives, otherwise, whats the point?
... View more
Cancer Council NSW would like to acknowledge the traditional custodians of the land on which we live and work.We would also like to pay respect to elders past and present and extend that respect to all other Aboriginal people.